# SDR B4VR2020966WW

- Difficulty date: October 20, 2020
- Submitted: November 11, 2020
- Operation: General aviation
- Filed by: CAE Oxford Aviation Academy Phoenix Inc, repair station B4VR470K
- Aircraft: N966WW
- Make and model: Diamon DA 42
- Aircraft serial: 42AC106
- Aircraft time: 9,528 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Mlg
- Part time: 9,528 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT HAS RETRACTABLE LANDING GEAR.  THE ACTUATOR ROD END FITS BETWEEN TWO TABS ON THE STRUT ASSEMBLY.  ON INSPECTION WE FOUND AN ISSUE ON THE STRUT ASSEMBLY WHERE THE LANDING GEAR ACTUATOR ATTACHES TO THE STRUT.  WE FOUND ONE OF THOSE TABS COMPLETELY BROKEN OFF.  WHERE THE TAB BROKE OFF ON THE STRUT ASSEMBLY, THERE WAS HALF SHINY METAL AND HALF DIRTY METAL.  THAT USUALLY MEANS THERE WAS A CRACK THERE FOR A WHILE BEFORE IT BROKE.
